# SDR AALA202405254906

- Difficulty date: January 27, 2024
- Submitted: May 25, 2024
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 66,192 hours, 33,221 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Excess Play
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO ORF DUE TO THE FLIGHT CREW REPORTING AIRFRAME VIBRATION AT FL 280. VIBRATION STOPPED WHEN WE SLOWED TO 270 KNOTS. THE AIRCRAFT LANDED SAFELY AT ORF WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT-HAND ELEVATOR OUTBOARD SERVO CONTROL ACTUATOR AND THE RIGHT-HAND ELEVATOR INBOARD SERVO CONTROL ACTUATOR (AALA202405252364) ON THE RIGHT-HAND HORIZONTAL STABILIZER DUE TO EXCESSIVE PLAY. MAINTENANCE ALSO REPLACED THE ELEVATOR HINGE FITTINGS FOR POSITIONS 1 THRU 6 ON THE LEFT HORIZONTAL STABILIZER AND RIGHT HORIZONTAL STABILIZER DUE TO EXCESSIVE PLAY. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO VIBRATIONS NOTED.
